Search Results

1 - 10 of 1,135 items :

  • "generalizations" x
Clear All
Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial

approximation of functions , Gostekhizdat, Moscow, 1954. [5] J. Jakšetić, J. Pečarić, Steffensen’s inequality for positive measures , Math. Inequal. Appl. 18 (3) (2015), 1159–1170. [6] D.S. Mitrinović, The Steffensen inequality , Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 247- 273 (1969), 1–14. [7] J. Pečarić, A. Perušić, K. Smoljak, Generalizations of Steffensen’s inequality by Abel-Gontscharoff polynomial , Khayyam Journal of Mathematics, 1 (1) (2015), 45–61. [8] J.E. Pečarić, F. Proschan, Y.L. Tong, Convex functions, partial

Open access
Cartographic generalization yesterday and today

. Meyer U., 1986, Software-developments for computer-assisted generalisation. Proceedings of Auto-Cart, London, Meynen E., 1958/59, Einheit von Inhalt und Form der thematischen Karte . „Geographisches Taschenbuch” 1958/59, pp. 534–540. Miller O.M., Voskuil R.J., 1964, Tematic-map generalization . “The Geographical Review” Vol. 54, no. 1, pp. 13–19. Monmonier M., 1982, Computer-assisted cartography: Principles and

Open access
Cerone’s Generalizations of Steffensen’s Inequality

References [1] CERONE, P.: On some generalizations of Steffensen’s inequality and related results, JIPAM 2(3) (2001), Article 28. [2] JAKšETIć, J.-PEčARIć, J.: Exponential convexity method, J.ConvexAnal. 20 (2013), 181-197. [3] MERCER, P. R.: Extensions of Steffensen’s inequality, J. Math. Anal. Appl. 246 (2000), 325-329.[4] MILOVANOVIć, G.-PEčARIć, J.: The Steffensen inequality for convex function of order n, Univ. Beograd. Publ. Elektrotehn. Fak., Ser. Mat. Fiz. No. 634-677 (1979), 97-100. [5

Open access
Claiming too much, delivering too little: testing some of Hofstede’s generalisations

God, vis vitalis , genes, biology-based evolutionary determinism, economic substructure. Stanley Lieberson asks sceptically whether there are social forces ‘so powerful and overwhelming that no other conditions can deter their influence’ (1992: 7). The claim that such social generalizations exist is strongly contested. Talcott Parsons, for instance, stated that he was ‘resolutely opposed to single factor explanations of phenomena in the world of human action’ (1978: 1358) (see also Popper, 1957 ; MacIntyre, 1985 ; ; Byrne and Ragin, 2009 ). However, given the

Open access
The tools of automated generalization and building generalization in an ArcGIS environment

References ArcGIS 9.2 ESRI, Desktop Help, Desktop Help Online ESRI (2000): Map Generalization in GIS: Practical Solutions with Workstation ArcInfo Software, 20pp. DROPPOVÁ, V (2010): Kartografické modelovanie v prostredí GIS (Cartographic Modelling in a GIS Environment). Dissertation Thesis, Slovak University of Technology in Bratislava

Open access
A Unified Generalization of Perturbed Mid-Point and Trapezoid Inequalities and Asymptotic Expressions for Its Error Term

applied mathematics, 65-134, Chapman & Hall/CRC, Boca Raton, FL, 2000. 5. Cerone, P.; Dragomir, S.S. - Midpoint-type rules from an inequalities point of view, Handbook of analytic-computational methods in applied mathematics, 135200, Chapman & Hall/CRC, Boca Raton, FL, 2000. 6. Cerone, P.; Dragomir, S. S.; Rotjmeliotis, J. - An inequality of Ostrowski-Griiss type for twice differentiable mappings and applications in numerical integration, Kyungpook Math. J., 39 (1999), 333-341. 7. Chen, W.B.; Chen, Q.; Liu, W.J. - A unified generalization of perturbed

Open access
On Generalization of the 𝒯AI -Density Topology

REFERENCES [CLO] CIESIELSKI, K.—LARSON, L.—OSTASZEWSKI, K.: ℐ-Density continuous functions, Mem. Amer. Math. Soc. 107 (1994), 133 p. [PWW1] POREDA, W.—WAGNER-BOJAKOWSKA, E.—WILCZYŃSKI, W.: A category analogue of the density topology, Fund. Math. CXXV (1985), 167–173. [PWW2] POREDA, W.—WAGNER-BOJAKOWSKA, E.—WILCZYŃSKI, W.: Remarks on ℐ-density and ℐ-approximately continuous functions, Comm. Math. Univ. Carolinae 26 (1985), 553–563. [W1] WILCZYŃSKI, W.: A generalization of the density topology, Real Anal. Exchange 8 (1982

Open access
Generalizations of Steffensen’s inequality via some Euler-type identities

References [1] M. Abramowitz, I. A. Stegun (Eds), Handbook of mathematical functions with formulae, graphs and mathematical tables , National Bureau of Standards, Applied Math. Series 55, 4th printing, Washington, 1965. [2] S. N. Bernstein, Sur les fonctions absolument monotones , Acta Math. 52 (1929), 1–66. [3] P. Cerone, S. S. Dragomir, Some new Ostrowski-type bounds for the Čebyšev functional and applications, J. Math. Inequal ., 8 (1) (2014), 159–170. [4] L J. Dedić, M. Matić, J. Pečarić, On generalizations of Ostrowski

Open access
A category analogue of the generalization of Lebesgue density topology

.-WILCZY´NSKI, W.: Remarks onI-density and I-approximately continuous functions , Comm. Math. Univ. Carolinae 26 (1985), 553-563. [RJH] ROSE, D. A.-JANKOWI´C, D.-HAMLETT, T. R.: Lower density topologies, Ann. New York Acad. Sci. 704 (1993), 309-321. [W1] WILCZY´NSKI,W.: A generalization of the density topology , Real. Anal. Exchange 8 (1982-1983), 16-20. [W2] WILCZY´NSKI, W.: Density Topologies , in: Handbook of Measure Theory (E. Pap, ed.), North-Holland, Amsterdam, 2002, pp. 675-702. [WW] WILCZY´NSKI, W

Open access
Simple proofs of some generalizations of the Wilson’s theorem

References [1] Lin Cong, Zhipeng Li, On Wilson’s theorem and Polignac conjecture, Math. Medley 32 (2005), 11-16. (arXiv:math/0408018v1). Cited on 7. [2] J.B. Cosgrave, K. Dilcher, Extensions of the Gauss-Wilson theorem, Integers 8 (2008), A39, 15pp. Cited on 7 and 13. [3] M. Hassani, M. Momeni-Pour, Euler type generalization of Wilson’s theorem, arXiv:math/0605705v1 28 May, 2006. Cited on 10. [4] G.A. Miller, A new proof of the generalized Wilson’s theorem, Ann. of Math. (2) 4 (1903), 188

Open access